Propagation of chaos and Poincaré inequalities for a system of particles interacting through their cdf

Abstract : In the particular case of a concave flux function, we are interested in the long time behaviour of the nonlinear process associated to the one-dimensional viscous scalar conservation law. We also consider the particle system obtained by remplacing the cumulative distribution function in the drift coefficient of this nonlinear process by the empirical cdf. We first obtain trajectorial propagation of chaos result. Then, Poincaré inequalities are used to get explicit estimates concerning the long time behaviour of both the nonlinear process and the particle system.
Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2008, 18 (5), pp.1706-1736. <10.1214/07-AAP513>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00127988
Contributeur : Florent Malrieu <>
Soumis le : vendredi 14 novembre 2008 - 14:54:33
Dernière modification le : mercredi 2 août 2017 - 10:08:08
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 10:47:55

Fichiers

aap513.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Benjamin Jourdain, Florent Malrieu. Propagation of chaos and Poincaré inequalities for a system of particles interacting through their cdf. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2008, 18 (5), pp.1706-1736. <10.1214/07-AAP513>. <hal-00127988v2>

Partager

Métriques

Consultations de
la notice

510

Téléchargements du document

112